Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

7 year old suffer from abdominal pain. On zyrtec and pulmicort. Is the pain due to side effect?

My seven year old son has been complaining of abdominal pain for the past three days. It comes and goes usually mid-day and before he goes to bed. He was on Zyrtec once a day since the beginning of April and started Pulmicort this past Friday. Stopped both medications this Sunday when I read that one major side effect for both meds is abdominal pain. How long does it take for the body to get rid of the medication(s)? Should I have his dr see him or give him another day to flush it out of his system?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Hi ,
Thanks for placing your query here.
I can appreciate your concerns.
In his case the tummy pain is not likely due to zyrtec which he was using since april beginning.
If it was due to pulmicort it should have gone within 72 hrs of stopping pulmicort.
By 72 hrs only traces of these medicines remain in system.
In your case there may be some other cause of tummy ache so you should take him to your GP.
Hope I have answered your query.
If you have any further questions I will be happy to help.
Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor